# SDR SIMA20131228002

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 34,336 hours, 31,672 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Part number: 14522010001
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR 272DR RELEASE PIN RECEPTACLE REPAIR DOUBLER NOT FORMED CORRECTLY & RIVETS PULLING THROUGH.  PERFORMED PERMANENT REPAIR AFT AVIONICS DOOR 272DR IAW ERS-EM-52MR-035.
